Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by oona on January 19, 2003, at 21:52:53

In reply to Re: withdrawal symptoms coming off zoloft proud mary, posted by BarbaraCat on January 16, 2003, at 14:43:03

Hi Barbara Cat,
I have not been here in awhile and was notified about the coming off Zoloft messages as that was a problem of mine way back when. I have been fairly stable on the Celexa and Risperdal for about seven months now so have not been back to the board for awhile. May have to look at my combo again as having some depression sneak in. I think I will try to DEAL with the depression for awhile instead of changing meds right away. May just have to up the Celexa a bit. The Rispedal causes a lot of weight gain that I almost wish I was back on the Zoloft even though it made me flat.
Sorry about your mom Barbara.
peace,
Oona


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oona thread:5582
URL: http://www.dr-bob.org/babble/20030119/msgs/136659.html